# SDR CALA2018011200128

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 101,673 hours, 15,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51431
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1518, BL 0 TO LBL 29 FLOORBEAM FOUND CORRODED.  THE FLOORBEAM UPPER TEE WAS  REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
